Frugal Village Forums banner
1 - 9 of 9 Posts

·
Registered
Joined
·
2,053 Posts
Discussion Starter · #1 ·
okay i have been sick since friday - went to dr monday get pyt on z pac on monday night take second dose tuesday night wake up at 3 with a huge swollen burning blistery red tongue and a few blisters on inside of gums.
immediately took liquid benadryl that was the kids ( wow that was horrid tasting !!)
waited up an hour or so until i showed me it wasnt getting worse and made sure i had an epipen nearby in case it did .

dr makes me come in ( there goes another 30$ co-pay i am a nurse i know what i am dealing with)
i need to swish with liquid benadry at night - take a claritan in the AM ( since i drive for work and dont want to be zonked )
and take zantac daily also ( blocks a different histamine than benadryl and claritan do )

fine but rght now it HURTS like all heck
i will think i am fine one minute and a horrid burning pain the next
drinking coolwater helps
i am avoiding acidy and salty foods

anyone ever have anything like this happen and what helped the pain / diiscomfort .

i feel like my life is a bad sitcom script right now between being sick and loosing work and $ the same time i find out i owe so much in taxes and just found out we will have to pan an additional 280 a month for insurance hasnt helped any either :((
 

·
Member
Joined
·
27,948 Posts
Add a little maalox to your benedryl and i think you can do it more often than once a day to swish around in your mouth, not to swallow. You can check it out on google if you'd like. I had a family member have to do this but don't remember the dose (50/50?) but it brought them alot of relief. http://www.mouthulcers.org/messages.php?thread=1909&page=1 and others out there.;)
hope you find relief.
 

·
Registered
Joined
·
2,811 Posts
I feel so sorry for you. I am allergic to clindamyicine. I took 2 pills and my whole bidy blistered, I couldn't walk I ended up 5 days in the hospital. Antibiotics are scary.... Feel better soon
Fern
 

·
Moderator
Joined
·
19,119 Posts
Have no advice my friend - what a load - so much on your shoulders right now - and now this too. Take care of yourself above all!! And keep in touch - we care.
 

·
Registered
Joined
·
906 Posts
From an alt med perspective -- sometimes antibiotics cause yeasty issues that could have been aggravated by the mild allergy. I would go to a Health Food Store and get some liquid acidophilus from the refrigerated section. Swish then swallow about a teaspoon. (If you are not used to alt meds, this may make you a little gassy or tummy a little grumbly) Wait about 3-4 hours after your antibiotic to take the probiotic.
 

·
Registered
Joined
·
1,342 Posts
The 50/50 Benadryl/Malox really does work. DD gets yeasts in reaction to meds and we always have to give her this. We squirt a little bit in each side of her mouth as she is too young to "swish".
 

·
Registered
Joined
·
146 Posts
I had a reaction to Cirpo one time and my mouth and throat had tons of blisters, I swished in malox and bendryl mixed. The doctor also gave me karphate (sp?) he said that I had the blisters all the way down in to my stomach. I took the karphate before I ate to help toelrate the food. Hope you feel better soon. Tc
 
1 - 9 of 9 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top